# SDR AALA202207068376

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A300*
- Aircraft serial: 4050
- Aircraft time: 38,906 hours, 15,293 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Defective
- Location: Zone 500 - Lh Wi
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT TANK #1 LOW PRESSURE ECAM DURING DESCENT. REPLACED FUEL PRESSURE SWITCH 23QA PER AMM 28-21-15-400. A SATISFACTORY LEAK/ OPERATIONAL CHECK WAS ACCOMPLISHED.
